Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 95, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 24, 2005, 6:32 AM EDT for Gratiot County, Isabella County, Montcalm County, Michigan. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2005, 6:32 AM EDT (10:32 UTC)
- Expired
- Jul 24, 2005, 7:30 AM EDT
- In force
- 58 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Gratiot County, MI, Isabella County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 74 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:07 AM EDT | TSTM WND DMG | Stanton, MI | TREES DOWN BETWEEN STANTON AND SHERIDAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:40 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 10.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 241032
SVRGRR
MIC057-073-117-241130-
/O.NEW.KGRR.SV.W.0095.050724T1032Z-050724T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
632 AM EDT SUN JUL 24 2005
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ISABELLA COUNTY IN CENTRAL MICHIGAN
MONTCALM COUNTY IN CENTRAL MICHIGAN
GRATIOT COUNTY IN CENTRAL MICHIGAN
* UNTIL 730 AM EDT
* AT 628 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 15 MILES NORTH OF EDMORE TO 10 MILES NORTHWEST
OF EDMORE TO 13 MILES NORTHWEST OF EDMORE TO 28 MILES NORTHWEST OF
EDMORE...AND MOVING SOUTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROLLAND CENTER...WYMAN AND SIX LAKES AROUND 640 AM EDT
WINN...EDMORE AND CEDAR LAKE AROUND 645 AM EDT
VESTABURG AND MCBRIDE AROUND 650 AM EDT
WESTVILLE AND RIVERDALE AROUND 655 AM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
LAT...LON 4374 8504 4346 8509 4346 8530 4345 8544
4314 8492 4314 8473 4314 8451 4319 8436
$$
WDM2 follow-up statements
000
WWUS53 KGRR 241105
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
705 AM EDT SUN JUL 24 2005
MIC073-241113-
/O.CAN.KGRR.SV.W.0095.000000T0000Z-050724T1130Z/
ISABELLA MI-
705 AM EDT SUN JUL 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR ISABELLA COUNTY HAS BEEN
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT
SUNDAY MORNING FOR WEST CENTRAL MICHIGAN.
LAT...LON 4346 8469 4325 8442 4319 8437 4315 8450
4315 8492 4345 8543
$$
MIC057-117-241130-
/O.CON.KGRR.SV.W.0095.000000T0000Z-050724T1130Z/
MONTCALM MI-GRATIOT MI-
705 AM EDT SUN JUL 24 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRATIOT AND
MONTCALM COUNTIES UNTIL 730 AM EDT...
AT 702 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. LOUIS TO SUMNER TO KINGS CORNER...AND MOVING
SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW HAVEN CENTER...EUGENE...BEEBE AND ITHACA BY 710 AM EDT
SETHTON...NORTH STAR...CARSON CITY AND BUTTERNUT BY 715 AM EDT
POMPEII AND BY 720 AM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT
SUNDAY MORNING FOR WEST CENTRAL MICHIGAN.
LAT...LON 4346 8469 4325 8442 4319 8437 4315 8450
4315 8492 4345 8543
$$
NJJ000
WWUS53 KGRR 241130
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
730 AM EDT SUN JUL 24 2005
MIC057-117-241139-
/O.EXP.KGRR.SV.W.0095.000000T0000Z-050724T1130Z/
MONTCALM MI-GRATIOT MI-
730 AM EDT SUN JUL 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR GRATIOT AND MONTCALM COUNTIES
HAS BEEN ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT
SUNDAY MORNING FOR WEST CENTRAL MICHIGAN.
LAT...LON 4346 8469 4325 8442 4319 8437 4315 8450
4315 8492 4345 8543
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:31 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 24, 3:31 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 AM EDT SUN JUL 24 2005 .SHORT TERM... REGIONAL RADAR IMAGERY THIS MORNING SHOWS AN ARC OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE NW TIP OF WI...TO THE WATERS OF GREEN BAY...AND THEN DOWN THROUGH OUR CWFA. 06Z SFC ANALYSIS SHOWS A WARM FRONT EXTENDING FROM A LOW IN THE VICINITY OF KMSP...TO JUST NORTH OF KMSN...AND THEN TO THE SW TIP OF LAKE MICHIGAN. THE FIRST CHALLENGE WITH THIS MORNINGS PACKAGE REVOLVES AROUND PCPN CHCS THIS MORNING WITH THE STRONG WAA WITH A NOSE OF A LLJ BEGINNING TO AIM TOWARD THE AREA. IN ADDITION...A POTENTIAL HEAT ADVISORY WILL HAVE TO BE CONSIDERED FOR THIS AFTERNOON WITH HOT TEMPERATURES AND MOIST DEW POINTS EXPECTED TO MOVE IN PLACE. FINALLY...PCPN CHANCES WILL THEN HAVE TO BE DETERMINED AS THE FRONT WOBBLES BACK AND FORTH WITH VARIOUS WAVES MOVING ALONG IT. FOR TODAY...A STRONG LLJ IS CURRENTLY OVER SRN MN AND CENTRAL WI WITH THE NOSE OF IT OVER THE SRN U.P. AND NRN LAKE MICHIGAN. THIS LLJ AHEAD OF A SFC WAVE OVER CENTRAL MN IS HELPING TO ADVECT WARMER AND MORE MOIST AIR INTO THE REGION. DEW POINTS OF 15 TO 17C ARE ADVECTING IN AT H850. THIS IS CAUSING THE CONVECTION IN THE ARC MENTIONED ABOVE. THE MAIN COMPLEX IS CURRENTLY RIDING ALONG NRN WI TO THE EAST. AS ANY STORMS GET TO NRN LAKE MICHIGAN...THEY ARE TAKING A RIGHT TURN TOWARD THE SOUTH...FOLLOWING THE 850-300 MB THICKNESSES. THIS WILL ALLOW STORMS TO CONTINUE TO MOVE INTO THE CWFA FOR THE MORNING HOURS. AS THE SFC AND H850 WARM FRONTS MOVE NORTH AND EAST...THE ARC OF CONVECTION WILL ALSO MOVE EAST. BEFORE THE THUNDERSTORMS MOVE OUT...THEY WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS WITH SOME SEVERE HAIL ALSO POSSIBLE AS THEY WILL HAVE THE OPPORTUNITY TO GET ORGANIZED WITH 0-6KM BULK SHEAR VALUES OF 50-60 KTS. THE BEST OPPORTUNITY WILL BE THE FURTHER NORTH AND EAST YOU GO. WE HAVE GONE WITH CATEGORICAL POPS FOR THE NE SECTION...AND THEN TAPERED DOWN TO CHC/SCT WORDING FOR GRR...AND THEN NO POPS FOR THE VAN BUREN COUNTY AREA. THIS AFTERNOON...THE ATMOSPHERE SHOULD BE CAPPED WITH H850 TEMPS 23-25C AND H7 TEMPS OVER 10C. EVEN WITH A TROUGH MOVING THROUGH...PCPN LOOKS UNLIKELY. THIS AFTERNOON...THE HOT AND HUMID AIR WILL BE IN PLACE OVER THE CWFA. USING 1000-850 MB THICKNESSES AND H850 TEMPS...THE WARMEST TEMPS WILL BE OVER THE SW CORNER OF THE CWFA. TAKING INTO CONSIDERATION THE CLOUDS AND PCPN THIS MORNING...THE EAST SECTIONS OF THE CWFA WILL SEE THE LEAST AMOUNT OF SUN THIS MORNING/ AFTERNOON. DEW POINTS WILL LIKELY BE THE HIGHEST ALSO OVER THE SW CORNER OF THE CWFA. CONSIDERING TEMPS EXPECTED TO REACH THE MID AND EVEN UPPER 90S OVER THE SW WITH DEW POINTS IN THE MID 70S...HEAT INDICES ARE EXPECTED TO TOP THE 100 DEGREE THRESHOLD. THE BEST OPPORTUNITY FOR THE 100 DEGREE HEAT INDICES FOR THREE HOURS WILL BE LOCATED OVER THE SW CORNER OF THE CWFA (AWAY FROM THE IMMEDIATE LAKESHORE). PER COLLABORATION WITH SURROUNDING OFFICES...WE WILL ISSUE A HEAT ADVISORY FOR ROUGHLY THE SW CORNER OF THE CWFA PLUS CALHOUN COUNTY. THE FRONT/TROUGH WILL SINK THROUGH THE CWFA TONIGHT AND SHOULD MOVE FAR ENOUGH SOUTH TO CLEAR THE CWFA OF ANY CHC OF PCPN. ANOTHER WAVE WILL RIDE UP ALONG THE FRONT MON AFTERNOON...BRINGING THE FRONT NORTH AS A WARM FRONT. THIS WILL PROVIDE A CHC OF CONVECTION ONCE AGAIN. THEN FOR MON NIGHT AND TUE...ADDITIONAL WAVES WILL MOVE THROUGH THE REGION. THE EXACT PLACEMENT OF THE FRONT IS STILL UNCERTAIN...SO WE WILL KEEP CHC POPS FOR NOW. .LONG TERM... THERE IS ONE SIGNIFICANT CHANGE TO THE MEDIUM RANGE FORECAST. IT NOW APPEARS THERE WILL BE A SIGNIFICANT WAVE ON THE POLAR FRONT TUESDAY NIGHT INTO WEDNESDAY. THAT WAVE ON THE FRONT COULD BRING A SIGNIFICANT RAIN EVENT TO SOUTHWEST MICHIGAN TUESDAY NIGHT INTO WEDNESDAY MORNING. THE NAM SUGGESTED THAT WAVE YESTERDAY AND ACTUALLY SHOWS IT ON TONIGHTS RUN. THE ECMWF AND THE GFS ALSO PICK UP ON THE WAVE WITH THE 12Z AND 00Z RUNS RESPECTIVELY. THIS COULD BE A RATHER WET EVENT MORE THAN A SEVERE EVENT BUT ELEVATED STORMS ARE NOT OUT OF THE QUESTION. THERE IS THE ISSUE OF A 300 MB JET ENTRANCE REGION LIFT TO AID THE WAVE. ALSO... WITH NEARLY 2 INCHES OF PRECIPITABLE WATER TO WORK WITH...FAIRLY HIGH RAINFALL RATES ARE EXPECTED WITH THE LIFT OVER THE WARM FRONT AHEAD OF THE SURFACE WAVE. ONCE THAT IS THROUGH... THE PROMISED COOLING WITH SUNSHINE VIA CANADIAN HIGH PRESSURE FOLLOWS (THANKS TO THAT DAVIS STRAIGHT BLOCK I HAVE BEEN WRITING ABOUT FOR 5 DAYS NOW). TOWARD FRIDAY A NORTHERN STREAM WAVE TRIES TO BRING A FRONT SOUTH INTO LOWER MICHIGAN BUT IT IS NOT LOOKING LIKE THERE WILL BE MUCH PUSH TO THE FRONT TO WE WILL KEEP THE FORECAST DRY FOR NOW. LATE NEXT WEEKEND A STRONGER NORTHERN STREAM WAVE PUSHES A PACIFIC COLD FRONT INTO THE AREA. THAT LOOKED LIKE A BETTER FOCUS FOR SHOWERS AND THUNDERSTORMS SO I ADDED THAT TO THE SATURDAY NIGHT GRIDS. OVER ALL IT WILL BE COOLER WEDNESDAY THROUGH SATURDAY THAN THE PAST 2 WEEKS HAVE BEEN OVER SOUTHWEST MICHIGAN. && .GRR WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THE SOUTHWEST CORNER OF THE CWFA AND CALHOUN COUNTY. SMALL CRAFT ADVISORY IN EFFECT FROM ST JOSEPH TO MANISTEE. && NJJ WDM
Hazardous weather outlook, Jul 23, 1:00 PM EDT, 17 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 100 PM EDT SAT JUL 23 2005 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-241015- ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA- ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON- NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN- GRAND HAVEN TO WHITEHALL-HOLLAND TO GRAND HAVEN- PENTWATER TO MANISTEE-SOUTH HAVEN TO HOLLAND- ST JOSEPH TO SOUTH HAVEN-WHITEHALL TO PENTWATER- 100 PM EDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG WARM FRONT WILL PUSH TOWARD LOWER MICHIGAN TONIGHT. AHEAD OF THAT WARM FRONT...A LARGE AREA OF THUNDERSTORMS FROM WISCONSIN AND WESTERN UPPER MICHIGAN WILL BE MOVING SOUTHEAST AROUND 50 MPH TOWARD LOWER MICHIGAN AROUND SUNSET. DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL BE POSSIBLE FROM THE STRONGEST OF THESE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTING WILL ACCOMPANY THESE THUNDERSTORMS. ALSO...LOCALLY TORRENTIAL RAIN...PERHAPS IN EXCESS OF 2 INCHES COULD LEAD TO SOME URBAN AND POOR DRAINAGE FLOODING ALONG WITH RAPID RISES ON SMALL STREAMS AND CREEKS. THERE IS ALSO THE TREAT OF RIP CURRENTS ON LAKE MICHIGAN ALONG THE LAKE SHORE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THUNDERSTORMS SHOULD BE OUT OF THE AREA BY 9 OR 10 AM ON SUNDAY. THEN POSSIBLY THE HOTTEST AIR SINCE JULY 29TH OF 1999 MAY OVERSPREAD THE AREA. THE COMBINATION OF DEW POINTS IN THE LOWER TO MID 70S AND AFTERNOON TEMPERATURES NEAR 95F...INLAND FROM LAKE MICHIGAN... COULD RESULT IN HEAT INDEX VALUES NEAR 105 DEGREES. A HEAT ADVISORY MAY BE NEEDED. THERE IS ALSO THE TREAT OF RIP CURRENTS ON LAKE MICHIGAN ALONG THE LAKE SHORE SUNDAY. A COLD FRONT WILL PUSH SOUTH ACROSS LOWER MICHIGAN SUNDAY EVENING. ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST JUST AHEAD OF THE COLD FRONT. DAMAGING WINDS AND LARGE HAIL ARE THE MOST LIKELY HAZARD WITH THESE THUNDERSTORMS. AREAS INLAND OF LAKE MICHIGAN HAVE THE GREATEST CHANCE FOR SEEING ANY OF THESE THUNDERSTORMS. ON MONDAY THE FRONT WILL STALL NEAR LOWER MICHIGAN. IF THE FRONT IS CLOSE TO LOWER MICHIGAN...AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE YET AGAIN. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TUESDAY THE PRIMARY COLD FRONT WILL COME THROUGH AND BRING AND END TO THE HOT WEATHER FOR ABOUT A WEEK. THE PASSAGE OF THIS COLD FRONT IS EXPECTED TO TRIGGER SEVERE THUNDERSTORMS WHICH WOULD HAVE DAMAGING WINDS AND POSSIBLY LARGE HAIL. IT IS ON TUESDAY THAT SOUTHWEST MICHIGAN AS THE GREATEST THREAT FOR ISOLATED SEVERE WEATHER EVENTS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT... SUNDAY EVENING... MONDAY EVENING AND ON TUESDAY. WDM MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:13 AM EDT | Special Marine Warning | GRR | 32 min | |
| Jul 24, 3:43 AM EDT | Special Marine Warning | GRR | 17 min | |
| Jul 24, 3:57 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 63 min |
| Jul 24, 4:09 AM EDT | Special Marine Warning | GRR | 54 min | |
| Jul 24, 4:44 AM EDT | Severe Thunderstorm Warning | GRR | Lake | 46 min |
| Jul 24, 4:50 AM EDT | Flash Flood Warning | GRR | Mason | 3 hr |
| Jul 24, 5:01 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 30 min |
| Jul 24, 5:09 AM EDT | Flash Flood Warning | GRR | Lake, Osceola | 3 hr |
| Jul 24, 5:28 AM EDT | Severe Thunderstorm Warning | GRR | Lake | 47 min |
| Jul 24, 5:56 AM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo | 64 min |
| Jul 24, 7:16 AM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ionia | 59 min |
| Jul 24, 8:06 AM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 58 min |
| Jul 24, 8:17 AM EDT | Flash Flood Warning | GRR | Lake, Osceola | 3 hr |
| Jul 24, 8:51 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 54 min |
| Jul 24, 8:55 AM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 51 min |
| Jul 24, 8:57 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 33 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.